Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Glukhov, Evgeniy Vladimirovich

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:96
Abstract pages:618
Full texts:42
References:30
E-mail:

http://www.mathnet.ru/eng/person147719
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2020
1. E. V. Glukhov, O. I. Mokhov, “On algebraic-geometry methods for constructing submanifolds with flat normal bundle and holonomic net of curvature lines”, Funktsional. Anal. i Prilozhen., 54:3 (2020),  26–37  mathnet  mathscinet; Funct. Anal. Appl., 54:3 (2020), 169–178  isi
2019
2. E. V. Glukhov, O. I. Mokhov, “On algebraic-geometry methods for constructing flat diagonal metrics of a special form”, Uspekhi Mat. Nauk, 74:4(448) (2019),  185–186  mathnet  mathscinet  elib; Russian Math. Surveys, 74:4 (2019), 761–763  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022